# SDR QXEA2020082400259

- Difficulty date: August 23, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 20,084 hours, 21,740 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP POWER CAUTION ILLUMINATED WHEN FLAPS WERE SELECTED FROM 15-35 DEGREE.  ACCOMPLISHED E/A CHECKLIST FLAP POWER CAUTION ILLUMINATED AGAIN. LANDING UNEVENTFUL. REMOVED FROM SERVICE. FOUND FAULT ECS CONTINOUS BIT ERASED FAULTS PER Q400 AMM 45-00-27-743-802.  PERFORMED FLAPS OPS TEST PER Q400 AMM 27-50-00-710-801.  OPS TEST GOOD. FAULT AND CAUTION DID NOT RETURN.  RETURNED TO SERVICE.
